# SDR 9903179613

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION. FLIGHT CREW DECLARED A YELLOW EMERGENCY AND ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  MAINTENANCE FOUND BROKEN NOSE GEAR PROXIMITY SENSOR.  ALSO, REPLACED LEFT MAIN GEAR DOOR SKID PLATE DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
